# SDR CALA0100437

- Difficulty date: May 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 48,173 hours, 28,035 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB INBOARD OF ANTI ICE DUCT IS CHAFED.  REMOVED AND REPLACED RIB PER SRM 57-30-2, 51-30-2, AND 51-30-5.
